Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 737420, 9 pages
http://dx.doi.org/10.1155/2015/737420
Research Article

Some Discussions on the Difference Equation

1Department of Mathematics, Faculty of Science and Arts, University of Jeddah (UJ), P.O. Box 355, Khulais 21921, Saudi Arabia
2Department of Mathematics, Faculty of Science, Ain Shams University, P.O. Box 1156, Abbassia, Cairo 11566, Egypt

Received 6 November 2014; Revised 8 April 2015; Accepted 15 April 2015

Academic Editor: Jaeyoung Chung

Copyright © 2015 Awad A. Bakery. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and its Applications, Kluwer Academic, Dodrecht, The Netherlands, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. R. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at MathSciNet
  3. A. M. Amleh, E. A. Grove, G. Ladas, and D. A. Georgiou, “On the recursive sequence xn+1=α+(xn-1/xn),” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 790–798, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. E. Hamza and A. Morsy, “On the recursive sequence xn+1=α+(xn-1/xnk),” Applied Mathematics Letters, vol. 22, no. 1, pp. 91–95, 2009. View at Google Scholar
  5. M. Gümüs and Ö. Öcalan, “Some notes on the difference equation xn+1=α+(xn-1m/xnk),” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 258502, 12 pages, 2012. View at Publisher · View at Google Scholar
  6. K. S. Berenhaut and S. Stević, “The behaviour of the positive solutions of the difference equation xn+1=α+xn1/xnp,” Journal of Difference Equations and Applications, vol. 12, no. 9, pp. 909–918, 2006. View at Google Scholar
  7. S. N. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Stević, “On the recursive sequence xn+1=αn+(xn-1/xn). II,” Dynamics of Continuous, Discrete and Impulsive Systems Series A, vol. 10, no. 6, pp. 911–916, 2003. View at Google Scholar
  9. S. Stević, “On the recursive sequence xn+1=αn+xn1/xn,” International Journal of Mathematical Sciences, vol. 2, no. 2, pp. 237–243, 2003. View at Google Scholar
  10. S. Stević, “On the recursive sequence xn+1=α+(xnp/xn-1p),” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 34517, 9 pages, 2007. View at Publisher · View at Google Scholar
  11. S. Stević, “On a class of higher-order difference equations,” Chaos, Solitons and Fractals, vol. 42, no. 1, pp. 138–145, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. J. O. Jameson, “Some inequalities for a+bp and a+bp+abp,” The Mathematical Gazette, vol. 98, pp. 96–103, 2014. View at Google Scholar
  13. S. Stević, “On the recursive sequence xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 229–234, 2005. View at Google Scholar